# SDR CA090407009

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,613 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC3461
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

(CAN) AFTER BEING AIRBORNE FOR ABOUT 30 MINUTES, CAPTAIN HAD AN INDICATION OF HYDR ISO VALVE, VERIFICATION REVEALED HE HAD LOST ALL THE HYDR FLUID FROM THE NR 1 SIDE. AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO BASE. INVESTIGATION BY MX FOUND HYDR TUBE PN DSC 346-1 HAD CHAFED THROUGH UNDER THE CLAMP P/N DSC 337SS10-3. A FLEET CAMPAIGN DIRECTIVE HAS BEEN LAUNCHED TO VERIFY THE REST OF THE ACFT IN OUR FLEET.
